# SDR UALA2011021600807

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 61,363 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT ANGLE AT DOOR 4 RT STA 1681, RBL 56.   MAJOR REPAIR ACCOMPLISHED: AFTER CORROSION REMOVAL FOUND TO BE BEYOND LIMITS AND FOUND A CRACK IN THE FUSELAGE FRAME INNER CHORD AT BS 1681.5 JUST ABOVE STRINGER 17R. REMOVED AND REPAIRED IAW INSTRUCTIONS.
